MAUDE Adverse Event Report: ARTHREX, INC. SCISSOR, 3.4MM , L CURVED STR W/WB; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SCISSOR, 3.4MM , L CURVED STR W/WB; MANUAL INSTR, GENERAL SURGICAL
Model Number SCISSOR, 3.4MM , L CURVED STR W/WB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/18/2025, a sales representative reported via (b)(4) that an ar-12160w wishbone¿ scissor serrated jaw snapped off.The issue was discovered during the surgery.Another device was swapped, and the case was completed with no adverse effects to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-12160w, wishbone¿ scissor, batch 10244516, was received for investigation.- visual inspection noted that the cutting edges had nicks/damage, and the lower cutting blade was cracked.- functional testing noted that the driver functions as intended.The most likely cause of the reported failure is user error, which can be attributed to prying/leveraging the device with excessive force during use.- refer to the investigation photos.- complaint allegation is confirmed.

Brand Name
SCISSOR, 3.4MM , L CURVED STR W/WB
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22736454
Report Number1220246-2025-03298
Device Sequence Number7125567
Product Code MDM
UDI-Device Identifier00888867005273
UDI-Public(01)00888867005273(11)181009(10)10244516
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCISSOR, 3.4MM , L CURVED STR W/WB
Device Catalogue NumberAR-12160W
Device Lot Number10244516
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown